# SDR FJTA18018101

- Difficulty date: January 5, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N810J
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Aircraft time: 24,445 hours, 29,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Stuck
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN.  DID NOT GET A GEAR INDICATION.  RAN CHECKLISTS.  ABLE TO VERIFY GEAR WAS DOWN VISUALLY AND PERFORMED A LOW FLY BY THE TOWER TO VERIFY.  LANDED WITHOUT EVENT. MX  PERFORMED AN INSPECTION AND OPS CHECKS OF THE GEAR.  FOUND THE RT MAIN LANDING GEAR DOWNLOCK SWITCH WAS STICKING AND THE FACE OF THE INDICATOR WAS LOOSE IN HOUSING.  CLEANED THE DOWNLOCK SWITCH AND SECURED THE FACE OF THE GEAR INDICATOR.  PERFORMED NUMEROUS GEAR SWINGS AND ALL OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
